MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20128E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was separating the following information was received by the initial reporter with the following verbatim: it was reported by customer that filter tubing coming apart.
 
Additional Manufacturer Narrative
The customer reported tubing came apart, and the customer returned 8 samples, there were also two labels for material 20128e, lot 24059101.The sets were visually examined, and the complaint was verified.There were 8 samples total, 6 with separation at tubing/female luer, and 2 without separation.The separated tubings were examined under a microscope, and insufficient solvent was found.The manufacturing plant found the root cause for the separation at female luer to be related to the solvent application process.The process was done incorrectly by the assembler.The material 20128e is under process of obsolescence, and during this time, the production of the sku is not scheduled.Since the sku is not expected to be manufactured or released, no actions to the assembly were necessary.If the material is to be manufactured, there will be a standard work instruction reinforcement with the production personnel.Device history record review for model 20128e lot number 24059101 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19927239
Report Number9616066-2024-01095
Device Sequence Number2847357
Product Code FPA
UDI-Device Identifier07613203011839
UDI-Public(01)07613203011839
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20128E
Device Lot Number24059101
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown